Medical questions & health advice by board certified doctors
"I've had staph infection for 3 months now, what should I do?"
I'm having symptoms chest pain, dizziness, body ache and cramping all over. im a female 32 , ive been treated with clindamiasin, bactrum ds along with keflex and again with clindamiasin.
Sorry to hear about this. There is more information that I need to know before I am able to help, however. The most important thing is that you need to discuss these questions with your doctor. Staph infections can either be life threatening or they can be the common run of the mill infections, or they can also be anything in between. Most of us have some staphylococcus bacteria on us all of the time, and this is usually not a problem unless we have a wound or some other factor that allows these bacteria to take root. Once they are in, they can be more difficult to treat, but they will usually respond to the appropriate antibiotics. If a bacteria is causing the symptoms that you are describing, then you certainly need to be talking to your doctor about your symptoms, as you may need more aggressive antibiotics. He or she will be able to explain your symptoms, or may feel more concerned after you repeat what you have mentioned here. There are stronger antibiotics available than those that have been used thus far, but they should only be used when appropriate, and your doctor will know how to guide you further. Please speak with your doctor.
Need more info?See an infectious disease-specialist today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.